Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 112, NWS St. Louis, MO

May 11, 2016Randolph County, Saint Clair County, Washington County, Illinois; 8 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 11, 2016, 10:31 PM CDT for Randolph County, Saint Clair County, Washington County, Illinois; 8 counties in Missouri. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 10:31 PM CDT (03:31 UTC)
Expired
May 11, 2016, 11:30 PM CDT
In force
59 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Randolph County, IL, Saint Clair County, IL, Washington County, IL, Crawford County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 97 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 12:10 PM CDTSevere Thunderstorm WatchSPC12 hr
May 11, 6:30 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.5 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
748 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

449 
WUUS53 KLSX 120331
SVRLSX
ILC157-163-189-MOC055-093-099-123-179-186-187-221-120430-
/O.NEW.KLSX.SV.W.0112.160512T0331Z-160512T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 PM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHEASTERN ST. CLAIR COUNTY IN SOUTHWESTERN ILLINOIS...
  RANDOLPH COUNTY IN SOUTHWESTERN ILLINOIS...
  ST. FRANCOIS COUNTY IN SOUTHEASTERN MISSOURI...
  STE. GENEVIEVE COUNTY IN SOUTHEASTERN MISSOURI...
  SOUTH CENTRAL JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  IRON COUNTY IN SOUTHEASTERN MISSOURI...
  SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN REYNOLDS COUNTY IN SOUTHEASTERN MISSOURI...
  NORTHERN MADISON COUNTY IN SOUTHEASTERN MISSOURI...
  SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1130 PM CDT

* AT 1030 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHEAST OF COULTERVILLE TO 7 MILES WEST OF
  AVA TO 7 MILES WEST OF PERRYVILLE TO NEAR FARMINGTON TO NEAR
  BUNKER...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FARMINGTON...CHESTER...BONNE TERRE...DESLOGE...STE. GENEVIEVE...SPARTA...
  FREDERICKTOWN...NASHVILLE...POTOSI...BISMARCK...IRONTON...LEADWOOD...
  BREMEN...PARK HILLS...STEELEVILLE...MARISSA...PERCY...COULTERVILLE...
  TILDEN AND PILOT KNOB.

THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 162.
 
THIS ALSO INCLUDES  ST. JOE STATE PARK...ST. FRANCOIS STATE PARK...
JOHNSONS SHUT-INS STATE PARK...HAWN STATE PARK...FORT DAVIDSON HISTORIC
SITE...FELIX VALLE HOUSE STATE PARK...ELEPHANT ROCKS STATE PARK...
DILLARD MILL HISTORIC SITE...TAUM SAUK MOUNTAIN STATE PARK...AND
MISSOURI MINES HISTORIC SITE.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3822 8959 3795 8960 3781 8967 3791 8984
      3787 8994 3764 9015 3747 9014 3748 9121
      3751 9131 3759 9129 3759 9116 3769 9115
      3770 9122 3791 9108 3805 9071 3807 9006
      3832 8984 3835 8914 3821 8915
TIME...MOT...LOC 0330Z 272DEG 85KT 3814 8951 3786 8963 3775 9001 3780
9033 3741 9127

HAIL...1.00IN
WIND...60MPH
 
$$

GKS
2 follow-up statements
165 
WWUS53 KLSX 120407
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CDT WED MAY 11 2016

ILC163-189-MOC099-120416-
/O.CAN.KLSX.SV.W.0112.000000T0000Z-160512T0430Z/
WASHINGTON IL-ST. CLAIR IL-JEFFERSON MO-
1107 PM CDT WED MAY 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON...
SOUTHEASTERN ST. CLAIR AND SOUTH CENTRAL JEFFERSON COUNTIES IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN ILLINOIS...AND SOUTHEASTERN MISSOURI.

LAT...LON 3795 8960 3781 8967 3791 8984 3787 8994
      3764 9015 3747 9014 3748 9121 3751 9131
      3759 9129 3759 9116 3769 9115 3770 9122
      3789 9107 3799 9068 3807 9006
TIME...MOT...LOC 0406Z 243DEG 11KT 3818 8942 3790 8954 3779 8992 3758
9076 3752 9121

$$

ILC157-MOC055-093-123-179-186-187-221-120430-
/O.CON.KLSX.SV.W.0112.000000T0000Z-160512T0430Z/
RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-CRAWFORD MO-
REYNOLDS MO-MADISON MO-WASHINGTON MO-
1107 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHERN RANDOLPH COUNTY IN SOUTHWESTERN ILLINOIS...ST.
FRANCOIS...STE. GENEVIEVE AND IRON COUNTIES IN SOUTHEASTERN
MISSOURI...SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN REYNOLDS...NORTHERN MADISON COUNTIES IN SOUTHEASTERN
MISSOURI AND SOUTHERN WASHINGTON COUNTIES IN EAST CENTRAL MISSOURI...

AT 1106 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF PINCKNEYVILLE TO NEAR AVA TO NEAR
PERRYVILLE TO 6 MILES WEST OF IRONTON TO NEAR BUNKER...MOVING
NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FARMINGTON...CHESTER...BONNE TERRE...DESLOGE...STE. GENEVIEVE...
FREDERICKTOWN...POTOSI...BISMARCK...IRONTON...LEADWOOD...BREMEN...PARK
HILLS...PILOT KNOB...IRON MOUNTAIN LAKE...VIBURNUM...ARCADIA...BLOOMSDALE...
IRONDALE...ST. MARY AND MINERAL POINT.

THIS ALSO INCLUDES  ST. JOE STATE PARK...ST. FRANCOIS STATE PARK...
JOHNSONS SHUT-INS STATE PARK...HAWN STATE PARK...FORT DAVIDSON HISTORIC
SITE...FELIX VALLE HOUSE STATE PARK...ELEPHANT ROCKS STATE PARK...
DILLARD MILL HISTORIC SITE...TAUM SAUK MOUNTAIN STATE PARK...AND
MISSOURI MINES HISTORIC SITE.
 
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 157.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3795 8960 3781 8967 3791 8984 3787 8994
      3764 9015 3747 9014 3748 9121 3751 9131
      3759 9129 3759 9116 3769 9115 3770 9122
      3789 9107 3799 9068 3807 9006
TIME...MOT...LOC 0406Z 243DEG 11KT 3818 8942 3790 8954 3779 8992 3758
9076 3752 9121

HAIL...1.00IN
WIND...60MPH
 
$$

GKS
256 
WWUS53 KLSX 120430
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1130 PM CDT WED MAY 11 2016

ILC157-MOC055-093-123-179-186-187-221-120439-
/O.EXP.KLSX.SV.W.0112.000000T0000Z-160512T0430Z/
RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-CRAWFORD MO-
REYNOLDS MO-MADISON MO-WASHINGTON MO-
1130 PM CDT WED MAY 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH COUNTY IN
SOUTHWESTERN ILLINOIS...ST. FRANCOIS...STE. GENEVIEVE AND IRON
COUNTIES IN SOUTHEASTERN MISSOURI...SOUTHEASTERN CRAWFORD COUNTY IN
EAST CENTRAL MISSOURI...NORTHERN REYNOLDS...NORTHERN MADISON COUNTIES
IN SOUTHEASTERN MISSOURI AND SOUTHERN WASHINGTON COUNTIES IN EAST
CENTRAL MISSOURI WILL EXPIRE AT 1130 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN ILLINOIS...AND SOUTHEASTERN MISSOURI.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ST LOUIS.

LAT...LON 3795 8960 3781 8967 3791 8984 3787 8994
      3764 9015 3747 9014 3748 9121 3751 9131
      3759 9129 3759 9116 3769 9115 3770 9122
      3789 9107 3799 9068 3807 9006
TIME...MOT...LOC 0403Z 272DEG 85KT 3818 8942 3790 8954 3779 8992 3758
9076 3752 9121

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:53 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, May 11, 6:53 PM CDT, 3 hours 38 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
653 PM CDT WED MAY 11 2016

.UPDATE...
Issued at 514 PM CDT Wed May 11 2016

Have canceled SVR Watch in the cold pool in the wake of the
earlier convection. Ample insolation has allowed destabilization
across portions of central MO newd into west central IL. This area
is being monitored for severe potential and based on rapid growth
this morning, would expect strong/severe to develop shortly.
Trends will continue to be monitored and updated as soon as
possible as needed.

Tilly

&&

.SHORT TERM...  (Through Late Tonight)
Issued at 308 PM CDT Wed May 11 2016

Sfc low continues to lift newd thru the area this afternoon. The
wrmfnt will slowly lift along with it, bringing a very unstable
airmass with it. While ongoing severe TSRA continue to push ewd in
IL, area across central MO continues to destabilize. This area
will become the focus for the next round of storms late this
afternoon thru the evening.

Guidance has room for improvement in the evolution for the
remainder of this event. Believe the NAM Nest, NSSL WRF and local
4km WRF are currently handling it best.

Environment over much of MO is recovering well ahead of the sfc
low with MUCAPE of 3000 J/kg or greater already. Based on the 18z
sounding from SGF, a small cap remains in place. Expect TSRA to
develop over the next few hours and move ewd thru the region
during the evening hours. Focus for convection shud shift swd
after Midnight tonight and out of the area by sunrise Thurs. Main
questions for this eve and overnight will be timing. Storms that
do develop will be capable of being severe.

Tilly

.LONG TERM...  (Thursday through Next Wednesday)
Issued at 308 PM CDT Wed May 11 2016

System to exit forecast area by Thursday morning. Could see some
lingering showers and thunderstorms over far southern portions of
forecast area through 18z Thursday. Then dry and cooler with highs
only in the low to mid 70s and lows Thursday night in the mid 40s to
low 50s.

Models continue to show next frontal boundary moving into northern
portions of forecast area by Friday afternoon. Some decent CAPES and
convergence along front, so SPC has placed areas along and north of
I70 in a marginal risk for severe storms Friday afternoon and
evening.

Then front exits region by day break on Saturday with dry wx for
remainder of weekend. Highs will only be in the upper 50s to mid
60s. Some extended models bring next weather system into
southwestern MO by Sunday with some showers/storms developing and
spreading northeast towards forecast area late Sunday and Sunday
night. For now only have slight chance/low end chance pops during
this period. Better chances of showers and thunderstorms Monday
through Wednesday with several waves of activity. Temperatures to
remain at or below normal for this time of year.

Byrd

&&

.AVIATION...  (For the 00z TAFs through 00z Thursday Evening)
Issued at 650 PM CDT Wed May 11 2016

Not a lot of change from previous thinking. TSRA likely this
evening, which may be severe. Best chances are for KSTL/KSUS/KCPS,
tho can not be ruled out for KUIN. Believe activity has shifted
east of KCOU. MVFR cigs are expected behind the fnt, tho timing
and exactly how low cigs will be remains uncertain. The cdfnt
will move thru the region, with winds shifting to the W to NW.
Winds will pick up on Thurs to around 12 kts.

Tilly

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 11, 3:34 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
334 PM CDT WED MAY 11 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO-
SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
334 PM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY THROUGH TONIGHT. HAIL IN EXCESS
OF 1 INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 70 MPH ARE THE
PRIMARY THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF SEVERE THUNDERSTORMS AGAIN ON FRIDAY
AFTERNOON AND EVENING ALONG AND NORTH OF INTERSTATE 70. LARGE
HAIL AND DAMAGING WIND ARE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

BYRD

In the hours before

Local storm report, May 11, 9:25 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             5 NNE BETHEL            39.95N  91.99W
05/11/2016  M0.70 INCH       SHELBY             MO   TRAINED SPOTTER

&&

KELLY
Local storm report, May 11, 9:34 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HAIL             6 WSW KINGDOM CITY      38.91N  92.04W
05/11/2016  M1.00 INCH       CALLAWAY           MO   TRAINED SPOTTER

            NEAR THE COUNTY LINE. NEAR INTERSECTION OF WW AND J.

&&

KANOFSKY
Local storm report, May 11, 9:48 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     HAIL             EVANSVILLE              38.09N  89.93W
05/11/2016  M0.75 INCH       RANDOLPH           IL   FIRE DEPT/RESCUE

&&

KELLY
Local storm report, May 11, 9:51 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      RICHWOODS               38.17N  90.83W
05/11/2016                   WASHINGTON         MO   LAW ENFORCEMENT

            HIGHWAY 47 NEAR RICHWOODS IS CLOSED DUE TO WATER OVER
            THE ROADWAY. MULTIPLE COUNTY ROADS CLOSED IN THE
            NORTHERN PART OF WASHINGTON COUNTY.

&&

BYRD
Local storm report, May 11, 9:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
952 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     HAIL             1 N STEFFENVILLE        39.99N  91.88W
05/11/2016  M0.88 INCH       LEWIS              MO   TRAINED SPOTTER

            HAIL LARGER THAN NICKELS BUT SMALLER THAN QUARTERS AT
            MISSOURI 156 AND MISSOURI D.

&&

KANOFSKY
Local storm report, May 11, 10:06 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1006 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             EVANSVILLE              38.09N  89.93W
05/11/2016  M1.00 INCH       RANDOLPH           IL   FIRE DEPT/RESCUE

            HAIL RANGING FROM ONE HALF INCH TO ONE INCH. ESTIMATED
            40-50 MPH WINDS.

1005 PM     TSTM WND GST     EVANSVILLE              38.09N  89.93W
05/11/2016  E45 MPH          RANDOLPH           IL   FIRE DEPT/RESCUE

            HAIL RANGING FROM ONE HALF INCH TO ONE INCH. ESTIMATED
            40-50 MPH WINDS.

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:08 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike52 min
May 11, 7:57 PM CDTSevere Thunderstorm WarningLSXCalhoun48 min
May 11, 8:15 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Madison45 min
May 11, 8:28 PM CDTSevere Thunderstorm WarningLSXBrown8 min
May 11, 8:48 PM CDTSevere Thunderstorm WarningLSXMonroe42 min
May 11, 9:18 PM CDTFlash Flood WarningLSXMonroe, Randolph6 hr
May 11, 9:29 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph61 min
May 11, 9:53 PM CDTSevere Thunderstorm WarningLSXAdams52 min
May 12, 9:36 AM CDTRiver Flood WarningLSXJackson, Randolph5 days
May 11, 7:14 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve46 min
May 11, 7:19 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Jefferson, Saint Charles, Saint Louis, Warren41 min
May 11, 7:24 PM CDTSevere Thunderstorm WarningLSXWashington36 min
May 11, 7:33 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Pike, Ralls42 min
May 11, 7:57 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington48 min
May 11, 7:59 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve46 min
May 11, 8:03 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington42 min
May 11, 8:15 PM CDTTornado WarningLSXCrawford, Franklin, Washington30 min
May 11, 8:45 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington45 min
May 11, 9:24 PM CDTFlash Flood WarningLSXSainte Genevieve, Saint Francois6 hr
May 11, 9:24 PM CDTSpecial Weather StatementLSXCallaway51 min
May 11, 9:28 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway47 min
May 11, 10:14 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren46 min
May 11, 11:51 PM CDTFlash Flood WarningLSXCrawford, Iron, Madison, Sainte Genevieve, Saint Francois, Washington6 hr
May 12, 9:12 AM CDTRiver Flood WarningLSXJefferson3 days
May 12, 10:21 AM CDTRiver Flood WarningLSXReynolds45 hr
May 12, 2:41 PM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.